# SDR DALA2014112106209

- Difficulty date: November 18, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 34,838 hours, 18,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 EMERGENCY LIGHT INOPERATIVE.  FOUND TWO BROKEN WIRES UNDER SEAT 8C AND REPAIRED.
